# SDR 2DYA202506110142

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 66,884 hours, 30,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 66,884 hours, 30,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND CORROSION UNDER DRAIN CAP @ FUSELAGE-SECTION 46 STA. 1543 BETWEEN S-39L & S-59R SKIN INNER SURFACE.
